Ask an expert
Question

24 Nov 2004

Too soon for pregnancy symptoms??
I am on my second course of fertility treatment ( Clomid).
I took the pills from day 5 - 9 of my period and had the Profasi injection on day 14. My period was due on Saturday 20th November, so I am 4 days late with no sign of a period. I did a home pregnancy test on Sunday, but it showed negative.
My breasts are tender and I am mildly nauseous in the morning.
By my calculations I could be 2.5 weeks pregnant. Are these symptoms of pregnancy or is it wishful thinking?
Answer 298 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

They could be symptoms of pregnancy. I would suggest that you repeat the test in a few days.

Best wsihes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9320 votes
No
67% - 18609 votes
Vote